# SDR DALA2015051203254

- Difficulty date: May 10, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Splice
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER SPLICE, STA 160 AT FIXED L/E INNER STRUCTURE RT WING.  SPLICE WAS REMOVED, FABRICATED AND INSTALLED IAW SRM 57-30-01, 51-10-03 AND 51-30-02.
